# SDR 2005UALA00693

- Difficulty date: July 22, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,537 hours, 28,339 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR, FWD SIDE LOWER END FRAME CRACKED 1 EA FASTENER HOLE.  MAJOR REPAIR ACP'D, REPLACED FRAME REF SRM 51-40-02 AND BACO DRAW 69-69430.
